# SDR RAIA00704047

- Difficulty date: April 16, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 16,572 hours, 14,347 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 8018 - STL - EMERGENCY LIGHT INOP AT RIGHT ROW SIDE WALL POSITION.  MAINTENANCE RESECURED CONNECTORS, OPS CHECK GOOD.
